# SDR YENA2021093000619

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 6791
- Aircraft time: 21,025 hours, 6,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y765 AND FR66 AT AFT GALLEY AREA (CPCP RELATED R EFER TO THE MPD TASK 534195-01) (REF NR 2021-408113); ACCOMPLISHED RAPAIR OF CORROSION AFFECTING AFT FUSELAGE FUSELAGE SEAT TRACK PN:D5347220927000 LOCATED BETWEEN FR66 AT Y-765 PER AEM EA 53-0470-21 COVER, PART 1, PART 2, PART 3 AND EC A21-1005-01. TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: B16144224. CLASSIFIED AS MAJOR REPAIR.
